Pets.ca - Pet forum for dogs cats and humans 

-->

vomiting after being on meds.

morris17
October 19th, 2011, 05:24 PM
Hi, My 16-ish yr old cat. was on anti-biotics for a month after dental surgery , the medication Clavaseptin made him sick. the vet said to take him off, but he still throws up. was told that since he's digesting the food and it's liquid he's bringing that it is stomach acid and is "normal" but can't help be worried. anyone else experience this?

sugarcatmom
October 19th, 2011, 08:38 PM
was told that since he's digesting the food and it's liquid he's bringing that it is stomach acid and is "normal"

Regular vomiting like that is never "normal". How often does he do it? What is he eating and how was his blood work prior to the dental? I'd actually recommend having another round of blood work and a urinalysis done as well. But maybe at a different vet, since this one doesn't seem to have his best interests at heart.